# SDR SWAA115764

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,053 hours, 73,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CARGO COMPARTMENT CHANNEL CORRODED BETWEEN BS 847 TO BS 867, STR 25R.  REMOVED AND REPLACED CHANNEL IAW SRM AND DWG.
